viagra advice

(7 Posts)
Slightlylost1 Thu 23-Apr-20 21:33:34

i've read the info, and lots of side effects. Has anyone' suffered any extreme side effects when using viagra, or is it generally ok

OP’s posts: |
Longsight2019 Fri 24-Apr-20 06:41:26

Viagra is just a brand name. There are lots of better value alternatives available via reputable online pharmacies such as Dr Fox. They all have some risk of side effects but as long as you’re in good health and don’t suffer with heart, liver or digestive problems then you would likely be fine. The worst I’ve had is a mild headache and a dry mouth. Even though I don’t suffer with erectile dysfunction it certainly makes the act more enjoyable for everyone involved due to effortless hardness.

xpc316e Fri 24-Apr-20 09:31:19

The law regarding side effects is very strong and if one person in a trial of perhaps a thousand people reports that his balls dropped off as a result of his taking part in a Viagra trial, then that has to be listed as a side effect.

There will be a long list of 'possible' side effect with any drug you take as a result of the legislation, but there is nothing to say that you will get any of them. You have to try it for yourself.

I have been using Viagra for nearly 17 years and I do get headaches when taking it. This is a relatively common side effect and is easily controlled with a paracetamol tablet. You shouldn't be taking it if you have low blood pressure, so I would recommend that you do thoroughly read the medical questions before using it. There are very few serious side effects to it - let's face it, it is a popular drug that is used worldwide.

Uderzo Fri 24-Apr-20 12:27:40

+1 for the comments above about Viagra ( or sildenafil, which is the same thing) being generally very safe. One thing that shows this is that a few years ago it was taken off prescription from Doctors and made available from Chemists and online pharmacies . If you choose to go down that route to get some, you will have to answer some questions about your health. Answer these honestly and you'll be ok.

PussGirl Fri 24-Apr-20 18:40:40

Very safe for most people. A history of heart disease can be a problem but often a lower dose is fine in those cases.

Slightlylost1 Sun 26-Apr-20 12:46:21

thanks for that, that it somewhat reassuring.

OP’s posts: |
Slightlylost1 Tue 26-May-20 22:22:06

just want to say thanks for the feedback, started using it and OMG what a difference, bigger, harder and can last 3 or 4 times longer than usual. best of all no side effects whatsoever.

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in